# SDR FXGA2013020101

- Difficulty date: February 1, 2013
- Submitted: March 15, 2014
- Operation: Air carrier
- Aircraft: N351CE
- Make and model: Doug C-118A
- Aircraft serial: 44599
- Aircraft time: 36,238 hours
- Engine: Pwa R2800CB3
- Propeller: Hamstd 23E40
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 3 NACELLE LONGERON 11 Z ANGLE WAS FOUND CRACKED.  THE STRINGER F WAS FOUND WORN THROUGH & THE NACELLE SKIN WAS FOUND CRACKED AT STATION 408, LONGERON 11.  THE Z ANGLE & STRINGER WILL BE REPLACED WITH NEW PARTS MADE FROM THE SAME MATERIAL & THE SKIN WILL BE REPAIRED IAW T O 1C-118A-3-1 FIG 6-21 EO 1301.
